# SDR IPXA2022060882950

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 149N7630
- Part serial: NA
- Condition: Corroded
- Location: Sta1180-Sta1200r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2DURING INSPECTION FOUND EXPOLIATED T-CHORD BL 57.50 R/H SIDE BETWEEN STA 1180 TO 1240REMOVED, FABRICATED AND INSTALLED A NEW T-CHORD BETWEEN 1180 TO 1240 PER BL 57.50 R/H IAW SRM 51-40-02, TREATED AND PRIMED PER SRM 51-20-01 AND TOP COAT APPLIED PER AMM 51-21-15
